# SDR DHL2001721001

- Difficulty date: April 18, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOTH AUTOPILOT ON - IN MAN MODE/HDG SEL INGAGED USING HDG BUG TO TURN AND CLIMB AT SAME TIME - A/C BANKED 30 DEG AND THE PITCH WOULD TEMPORARILY BECOME ERRATIC PITCHING UP THEN DOWN +/- 5-7 DEG.   RE RACKED PITCH CHANNEL SYSTEM.  OPS GOOD WITH COMPANY EQUIPMENT IAW 22-11-01.  STATUS-CLOSED.
